# SDR 2003F00430

- Difficulty date: March 10, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N7640U
- Make and model: Boeing 727222
- Aircraft serial: 19913
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND STRUCTURE CRACKED, NOSE WHEEL WELL AT BS 294.5, LBL 12 RT, WL 177.  STOP DRILLED CRACKS.  FABRICATED FORMED ANGLE REPAIRS AND STRAPS.  TREATED, PRIMED AND INSTALLED ANGLES AND STRAPS IN NOSE WHEEL WELL RIGHT SUPPORT AT STATION 294.5.  (M)
